Nonnegative realization of a linear system with nonnegative impulse response

Anderson, Brian D.O.; Deistler, Manfred; Farina, L. and Benvenuti, L. (1996) Nonnegative realization of a linear system with nonnegative impulse response. IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, 43 (2), pp. 134-142.

Full text not available from this repository.
Item Type: Article in Academic Journal
Keywords: Linear systems, Transfer functions, Hydrogen, Vectors, Polynomials, Personal communication networks, Radio frequency
Research Units: Macroeconomics and Economic Policy
Status: Published
Date Deposited: 04 Jun 2020 07:06
Last Modified: 04 Jun 2020 07:06
Identification Number or DOI: 10.1109/81.486435
ISSN: 1057-7122
URI: https://irihs.ihs.ac.at/id/eprint/5349

Actions (login required)

View Item View Item